# SDR CALA2019110901938

- Difficulty date: November 7, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,521 hours, 18,641 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA NOTED AFT GALLEY BURN SMELL. NO OVENS POWERED, SMELL DISIPATED QUICKLY, NO OTHER SIGNS NOTED. PRESSURIZE AIRCRAFT WITH APU POWER, TURN ON AFT GALLEY OVENS, COFFEE MAKERS, COFFEE WARMERS. NO EVIDENCE OF ELECTRICAL BURN SMELL. REPRESSURIZE AIRCRAFT WITH ENGINE RUNNING, FOUND BURN SMELL COMING FROM CABIN VENTS.
